# SDR CA150407008

- Difficulty date: March 20, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bell 407
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Bearing
- Condition: Migrated
- Location: Surpport
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE INSPECTION, THE SPHERICAL BEARING INSTALLED IN SUPPORT ASSY, WAS FOUND TO HAVE MIGRATED AWAY FROM ITS DESIGNATED POSITION.
